# SDR ASAA2016051516742

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 36,043 hours, 10,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN FELL DOWN.  ACFT GROUNDED. REATTACHED MID CABIN OVERHEAD EMERGENCY EXIT LENS TO ASSY.  LIGHTS OP GOOD IAW AMM SUB-TASK 33-51-00.
